Change search
Refine search result
1 - 6 of 6
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the 'Create feeds' function.
  • 1.
    Granath, Håkan
    Karlstad University, Faculty of Technology and Science, Department of Mathematics.
    On inequalities and asymptotic expansions for the Landau constants2012In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 386, no 2, 738-743 p.Article in journal (Refereed)
    Abstract [en]

    We demonstrate how arbitrarily sharp asymptotic expansions for the Landau constants can be derived, and we prove some related inequalities. The main tool used is Brounckerʼs continued fraction formula. We also show that the implied series expansion of the Landau constants is in fact divergent.

  • 2.
    Khoa, Vo Anh
    et al.
    Gran Sasso Sci Inst, Math & Comp Sci Div, Laquila, Italy..
    Muntean, Adrian
    Karlstad University, Faculty of Health, Science and Technology (starting 2013), Department of Mathematics and Computer Science.
    Asymptotic analysis of a semi-linear elliptic system in perforated domains: Well-posedness and correctors for the homogenization limit2016In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 439, no 1, 271-295 p.Article in journal (Refereed)
    Abstract [en]

    In this study, we prove results on the weak solvability and homogenization of a microscopic semi-linear elliptic system posed in perforated media. The model presented here explores the interplay between stationary diffusion and both surface and volume chemical reactions in porous media. Our interest lies in deriving homogenization limits (upscaling) for alike systems and particularly in justifying rigorously the obtained averaged descriptions. Essentially, we prove the well-posedness of the microscopic problem ensuring also the positivity and boundedness of the involved concentrations and then use the structure of the two scale expansions to derive corrector estimates delimitating this way the convergence rate of the asymptotic approximates to the macroscopic limit concentrations. Our techniques include Moser-like iteration techniques, a variational formulation, two scale asymptotic expansions as well as energy-like estimates. 

  • 3.
    Kolyada, Viktor
    et al.
    Karlstad University, Faculty of Technology and Science, Department of Mathematics.
    Lind, Martin
    Karlstad University, Faculty of Technology and Science, Department of Mathematics.
    On functions of bounded p-variation2009In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 356, no 2, 582-604 p.Article in journal (Refereed)
    Abstract [en]

    We obtain estimates of the total p-variation (1<p<∞) and other related functionals for a periodic function fLp[0,1] in terms of its Lp-modulus of continuity ωp(f;δ). These estimates are sharp for any rate of the decay of ωp(f;δ). Moreover, the constant coefficients in them depend on parameters in an optimal way.

  • 4.
    Lind, Martin
    Karlstad University, Faculty of Technology and Science, Department of Mathematics.
    Estimates of the total p-variation of bivariate functions2013In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 401, 218-231 p.Article in journal (Refereed)
    Abstract [en]

    We obtain sharp estimates of the Hardy-Vitali type p-variation of a function of two variables in terms of its mixed modulus of continuity in Lp([0,1]2).

  • 5.
    Muntean, Adrian
    et al.
    Eindhoven Institute of Technology.
    Neuss-Radu, Maria
    A multiscale Galerkin approach for a class of nonlinear coupled reaction-diffusion systems in complex media2010In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 371, no 2, 705-718 p.Article in journal (Refereed)
  • 6.
    Ray, N.
    et al.
    Friedrich-Alexander University of Erlangen-Nuremberg, Cauerstraße 11, 91058 Erlangen, Germany.
    Muntean, Adrian
    Technical University Eindhoven, Eindhoven, Netherlands.
    Knabner, P.
    Friedrich-Alexander University of Erlangen-Nuremberg, Cauerstraße 11, 91058 Erlangen, Germany.
    Rigorous homogenization of a Stokes-Nernst-Planck-Poisson system2012In: Journal of Mathematical Analysis and Applications, ISSN 0022-247X, E-ISSN 1096-0813, Vol. 390, no 1, 374-393 p.Article in journal (Refereed)
1 - 6 of 6
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf